# SDR AALA2019121879005

- Difficulty date: December 15, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N912NN
- Make and model: Boeing 737823
- Aircraft serial: 33319
- Aircraft time: 22,494 hours, 9,279 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Antenna
- Part number: S67200218
- Condition: Loose
- Location: Radio Altimeter
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS LANDING GEAR CONFIG WARNING AT 12000 FTMSL. MAINTENANCE RETOURQUED THE RADIO ALT ANTENNAS IAW AMM 34-33-11. OPS CHECKS NORMAL. OK FOR SERVICE. DID PSEU BITE TEST, NO FAULTS NOTED.
